| Catalog Number |
AVSM10060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm (1708); Restenosis (4576)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 01/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that six months post index procedure using a vascular covered straight stent graft placement in the left upper arm in the cephalic vein, the subject had an adverse event of arteriovenous fistula aneurysm which was definitely related to av access circuit.It was further reported that two years eight months and seven days post index procedure, the subject had an av access circuit re-intervention on the left arm.The re-intervention involved on the target lesion at cephalic vein with initial stenosis of 80% and final residual stenosis of 20%.Standard percutaneous angioplasty and thrombectomy was performed.The re-intervention was successful and the current status of the patient was unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was not returned for evaluation.The stent remains implanted.No x-ray images were provided for evaluation.There was no specific device deficiency reported and no indication for irregular stent placement.Pre and post dilation was performed.Based on the information available the investigation of a potential relation between stent placement and the restenosis of the target lesion is closed with inconclusive result.There was no reported specific device deficiency; a root cause for the alleged restenosis could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the instruction for use sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the instruction for use complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.H10: d4 (expiry date: 01/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that six months post index procedure using a vascular covered straight stent graft placement in the left upper arm in the cephalic vein, the subject had an adverse event of arteriovenous fistula aneurysm which was definitely related to av access circuit.It was further reported that two years eight months and seven days post index procedure, the subject had an av access circuit re-intervention on the left arm.The re-intervention involved on the target lesion at cephalic vein with initial stenosis of 80% and final residual stenosis of 20%.Standard percutaneous angioplasty and thrombectomy was performed and the re-intervention was successful.It was further reported that two years ten months later the subject had an adverse event of septic shock with multi-organ dysfunction syndrome and the event was not related to the study device, procedure and av access circuit.Reportedly, the subject was expired and the cause of death was septic shock with multi-organ dysfunction syndrome.